Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 2, Issue 2, Part A (2019)

S. No. Title and Authors Name
1
Velocity and acceleration in paraboloidal coordinates
JF Omonile, JO Adeyemi, SXK Howusu
Int. J. Phys. Math., 2019; 2(2): 38-40
Abstract  |   Download  |   Country: Nigeria  |  File Size: (273 KB)  |  624 Views 245 Downloads
International Journal of Physics and Mathematics

International Journal of Physics and Mathematics